СОЛИТОНЫ В ДОМЕННОЙ СТРУКТУРЕ ФЕРРОМАГНЕТИКА

Translated title of the contribution: Solitons in the domain structure of the ferromagnet

Research output: Contribution to journalArticlepeer-review

Abstract

By the method of dressing on a torus, we obtain and study solutions of the Landau-Lifshitz equation, which describe solitons in the stripe domain structure of the easy-axis ferromagnet. A specific feature of these solitons is that they are directly related to the domain structure{:} they induce translations and local oscillations of the domains. We find integrals of motion stabilizing the solitons on the background of the structure.
Translated title of the contributionSolitons in the domain structure of the ferromagnet
Original languageRussian
Pages (from-to)89-107
Number of pages19
JournalТеоретическая и математическая физика
Volume197
Issue number1
DOIs
Publication statusPublished - 2018

GRNTI

  • 29.00.00 PHYSICS

Level of Research Output

  • VAK List

Fingerprint

Dive into the research topics of 'Solitons in the domain structure of the ferromagnet'. Together they form a unique fingerprint.

Cite this